MathSciNet Relay Station
MathSciNet bibliographic data
MR232410 (38 #735) 57.60 (35.00)
Cenkl, Bohumil Vanishing theorem for an elliptic differential operator. J. Differential Geometry 1 1967 381–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement